# SDR SWAA2022031502678

- Difficulty date: August 20, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 50,284 hours, 29,669 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Lh Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE IB THRUST REVERSER ACOUSTIC PANEL HAS DELAMINATION ON TRAILING EDGE / REMOVED AND REPLACED TRANSLATING SLEEVE. TASK 78-31- 02. OPS CHECK GOOD.
